# SDR FDEA201302120470

- Difficulty date: February 12, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 80,801 hours, 34,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1521
- Part time: 34,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULKHEAD HAS ONE CRACK 51 INCHES FWD OF BS 1521 AND 31 INCHES UP FROM BELLY SKIN.   REPAIRED IAW SRM 53-00-01.
